# SDR A6WA2019121047046

- Difficulty date: December 7, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,723 hours, 43,232 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 286
- Condition: Abnormal
- Location: Mlg
- Part time: 44,723 hours, 43,232 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SUPPLIMENTAL INFORMATION, AT 170 KTS APROX 2200 FT AGL RECEIVED GEAR DISSAGREE WARNING ON GEAR EXTENSION. NLG SHOWS DOWN AND LOCKED. MLG SHOW UP AND LOCKED. PER QRH CYCLED GEAR HANDLE CONDITION PERSISTS. PER QRH PULLED MANUAL GEAR EXTENSION. ALL SHOW DOWN AND LOCKED. MANUAL GEAR HANDLE NEEDS TO BE STOWED. NORMAL GEAR HANDLE IS SELECTED DOWN. AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM 32-32 OPS CHECK GOOD S/N OFF: 286  S/N ON: 0236.
